Burning Hands During Skin Whitening Injection?

Illustration of Burning Hands During Skin Whitening Injection?
Illustration: Burning Hands During Skin Whitening Injection? media.allure.com

I want to ask about injection. So I was injected by a midwife for whitening, this is me using a new type of medicine. But when I injected my hands felt like burning and aching all the time (the pain continued when injected) and I was injected in the back of the hand. That’s about why? Because my friend injected using the drug does not feel burning, he said … usually just. Even though I use glutax instead, it’s normal to have no complaints like this … can I not use the drug anymore? Have you tried it twice and it keeps burning … please answer it … thanks

1 Answer:

Hello! Thank you for asking at HealthReplies.com.

Whitening or injection syringes to whiten the skin should only be done by doctors who have received training or are competent for that matter. In fact, not all doctors have permission for this because this injection is still a debate in terms of safety. Drugs that are directly injected into the blood can cause harmful effects if you use materials that have not been proven safe. You should not buy the drug freely, then ask the midwife to inject it into your body. Apart from being dangerous, the drugs that you buy freely without a prescription can not be confirmed original. Even if it's original, it's not necessarily that the drug contains safe ingredients. You should see a doctor to be examined, worried that the medicine you are using contains dangerous ingredients, so that complaints that you feel. When seeing a doctor, try to bring the medicine you are using. Avoid using drugs carelessly without consulting a doctor.

That's all information from me. I hope this helps.

Regards.

: by

Related Question

Overcoming The Baby Pushing Until The Face Flushes Accompanied By Frequent Bowel Movements?

Overcoming The Baby Pushing Until The Face Flushes Accompanied By Frequent Bowel Movements?

(1 year ago)

night. my baby is consuming full sufor, my baby is 1 month old and 3 days old, my baby is spelling it out, his face is flushed and he is getting flushed very often. explanation...

Side Effects Of Thyroid Gland Medication?

Side Effects Of Thyroid Gland Medication?

(1 year ago)

I recently had a thyroid gland disease that caused me to have to take medication for some time. Are there any side effects from taking the drug?...

The Bottom Of The Eye Is Red And Like A Lump?

The Bottom Of The Eye Is Red And Like A Lump?

(1 year ago)

By noon, I want to ask, the lower part of my eye is red and I feel a lump, I have used eye drops but nothing has changed,...

Leave a Reply

Your email address will not be published. Required fields are marked *